# SDR R61A202001220048

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 7,097 hours, 4,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873003
- Condition: Dented
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK COMPLETION*** DENT OUTER SKIN LOCATED BETWEEN FR 21-22 STGR 17L-18L. FOUND ACCEPTABLE AS PERMANENT ALLOWABLE DAMAGE IAW ETD2020-170-001571. A/C REMAINS OUT OF SERVICE FOR HEAVU CHECK COMPLETION.
